On zeta-functions associated to certain cusp forms. I

A. Laurinčikas 1  and J. Steuding 2
  • 1 Vilnius University
  • 2 Johann Wolfgang Goethe-Universität Frankfurt


In the paper the asymptotics for Dirichlet polynomials associated to certain cusp forms are obtained.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] H. Bohr: “Über Diophantische Approximationen und ihre Anwendung auf Dirichletsche Reihen, besonders auf die Riemannsche Zetafunktion”, In: Proc. 5th Congress of Scand. Math., 1923, Helsingfors, pp. 131–154.

  • [2] H. Bohr and B. Jessen: “Über die Wertverteilung der Riemannschen Zetafunktion, Erste Mitteilung”, Acta Math., Vol. 54, (1930), pp. 1–35.

  • [3] H. Bohr and B. Jessen: “Über die Wertverteilung der Riemannschen Zetafunktion, Zweite Mitteilung”, Acta Math., Vol. 58, (1932), pp. 1–55.

  • [4] P. Deligne: “La conjecture de Weil”, Inst. Hautes Etudes Sci. Publ. Math., Vol. 43, (1974), pp. 273–307.

  • [5] F. Grupp: “Eine Bemerkung zur Ramanujanschen τ-Funktion”, Arch. Math., Vol. 43, (1984), pp. 358–363. http://dx.doi.org/10.1007/BF01196660

  • [6] D.R. Health-Brown: “Franctional moments of the Riemann zeta-function”, J. London Math. Soc., Vol. 24(2), (1981), pp. 65–78.

  • [7] D. Joyner: Distribution Theorems of L-functions, Longman Scientific, Harlow, 1986.

  • [8] A. Kačėnas and A. Laurinčikas: “On Dirichlet series related to certain cusp forms”, Lith. Math. J., Vol. 38, (1998), pp. 64–76. http://dx.doi.org/10.1007/BF02465545

  • [9] A. Laurinčikas: Limit Theorems for the Riemann Zeta-function, Kluwer, Dordrecht, 1996.

  • [10] A. Laurinčikas and R. Garunkštis: The Lerch Zeta-Function, Kluwer, Dordrecht, 2002.

  • [11] R. Leipnik: “The lognormal distribution and strong nonuniqueness of the moment problems”, Teor. Veroyatn. Primenen., Vol. 26, (1981), pp. 863–865.

  • [12] B.V. Levin and A.S. Fainleib: “On one method of summing of multiplicative functions”, Izv. AN SSSR, ser. matem., Vol. 31, (1967), pp. 697–710.

  • [13] B.V. Levin and A.S. Fainleib: “Application of certain integral equations to problems of the number theory”, Uspechi matem. nauk, Vol. 22(3), (1967), pp. 119–197.

  • [14] K. Matsumoto: “Probabilistic value-distribution theory of zeta-functions”, Sūgaku, Vol. 53, (2001), pp. 279–296.

  • [15] H.L. Montgomery and R.C. Vaughan: “Hilbert’s inequality”, J. London Math. Soc., Vol. 8(2), (1974), pp. 73–82.

  • [16] L. Mordell: “On Mr. Ramanujan’s empirical expansions of modular functions”, Proc. Camb. Phil. Soc., Vol. 19, (1917), pp. 117–124.

  • [17] S. Ramanujan: “On certain arithmetic al functions”, it Trans. Camb. Phil. Soc., Vol. 22, (1916), pp. 159–184.

  • [18] R.A. Rankin: “An Ω-result for the coefficients of cusp forms”, Math. Ann., Vol. 203, (1973), pp. 239–250. http://dx.doi.org/10.1007/BF01629259

  • [19] R.A. Rankin: “Ramanujan’s tau-function and its generalizations”, Ramanujan revisited (Urbana-Champaign, Ill. 1987), Academic Press, Boston, 1988, pp. 245–268.

  • [20] A. Selberg: “Old and new conjectures and results about a class of Dirichlet series”, Collected Papers, Vol. 2, Springer-Verlag, Berlin, 1991, pp. 47–63.

  • [21] G. Tenenbaum: Introduction to Analytic and Probabilistic Number Theory, Cambridge University Press, 1995.

  • [22] E. Wirsing: “Das asymptotische Verhalten von Summen Über multiplikative Funktionen”, Math. Ann., Vol. 143, (1961), pp. 75–102. http://dx.doi.org/10.1007/BF01351892


Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.